Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 9, Pages 617-625
http://dx.doi.org/10.1155/S0161171200002040

Low Reynolds number stability of MHD plane Poiseuille flow of an Oldroyd fluid

Department of Mathematics, University of Burdwan, Burdwan, West Bengal 713104, India

Received 19 August 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. N. Ray, A. Samad, and T. K. Chaudhury, “Low Reynolds number stability of MHD plane Poiseuille flow of an Oldroyd fluid,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 9, pp. 617-625, 2000. https://doi.org/10.1155/S0161171200002040.